Sunday, June 19, 2011

Internet

Oh my goodness!
We have had nothing but trouble with our internet for the last 2½-3 weeks now!
Well, really we've had issues the whole three years we've had Spirit Broadband Cable, never going more than a month, maybe two, at a time without some sort of outage and/or issues, but the last few weeks have really taken the cake!

It all started when a pretty hefty storm rolled through and knocked it totally out for two days. They said that there was a main line down and for whatever reason it was going to take a couple of days to get it back online. When it did come back online it would be online from about 7-7:30 in the evening until about 7 in the morning...and it did this for about 2 weeks! Then another storm rolled through...not even a particularly heavy or damaging storm, just your run of the mill, garden variety Spring storm and poof! Out again! That was Wednesday of last week and it's been out ever since, with us being told a different story every time we called them. Talk about irritating and frustrating!!! 

BUT, I am so excited right now because it just came back on!!! ...and it hasn't wavered for a whole 25 minutes! Wooo-Hooo! Keep your fingers and toes crossed for me that they finally have it truly fixed and it stays online!!!!

Hugs,
♥Anita

A person may think their own ways are right,
   but the LORD weighs the heart. 
Proverbs 21:2

Saturday, June 11, 2011

Hello there!

Hello friends!

Remember I told you in an extremely personal post that I was getting off of the anti-depressant medication Effexor? I've been meaning to update y'all about that for a while, but boy, this has been one crazy year! You guys will be so happy for me! I did it! I tapered down over a couple of months and finally got completely off! While I was tapering off I really didn't have a hard time with the withdrawals. The first day or two when I would go down in dosage I'd have mild withdrawal symptoms, until I got to where I was down to only taking 1/4 tab each day then that wasn't enough to register in my body and the withdrawals hit me so hard! For about a month it hit me the hardest.... I was always so disoriented and had what has been termed "brain shivers" or "brain zaps"...talk about an awful feeling! It was like my brain was working on delayed timing. I could move my eyes and it would take 3 or 4 seconds for my brain to catch up...Most of the time I was scared to drive because I was so disoriented and I would "lose time". Wayne or the boys would talk to me and all of a sudden the conversation would be over and I would have to ask them what we talked about. I could recall "buzzes and clicks" ...kinda like the teacher of the old Peanut's cartoons....not a bit fun. I researched to see how long these effects would last and found that average was 1-7 YEARS....with some reports of it lasting the rest of the person's life! These symptoms have finally over the last few weeks eased up tremendously, with only rare occasions of the brain shivers/zaps and/or losing time. I definitely learned a valuable lesson here....Just because a doctor prescribes it doesn't mean it's good for you. I will never again take a prescription (with the exception of emergencies) without researching first! Before this I always thought that the "fine print" of what "could happen while taking a med was in rare cases so I didn't give it much thought....now I know to actually research how it has affected real-life people and weigh the pros & cons of a medication accordingly.  

On the bright side, I am completely anti-depressant free and for the most part, I'm feeling great! I do have some emotional times, but I'm learning better ways of dealing with them (which includes allowing myself to feel the emotions sometimes)....and prescription meds will be a last resort from now on.